# SDR SA05053

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE FORWARD, RIGHT SIDE, DOOR EMERGENCY ESCAPE SLIDE ASSEMBLY MOORING LINE INCORRECTLY ROUTED.  MAINTENANCE CORRECTLY ROUTED THE MOORING LINE.  OK FOR SERVICE.
